Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    orosco is offline Associate Member
    Join Date
    May 2005
    Posts
    216

    Steroids while on Accutane?

    Im in my 2nd month of good ole tane. I plan on using it for a good 6 months. Its the 2nd time im taking it. The first time didnt do the job, plus i cut it at 5 months..Anyways, I wanted to know...

    1. would juicing ( not taking orals/ winny) **** my body up while on tane.....AND

    2. would juice defeat the purpose of the accutane treatment? e.g Will my skin become clear even though im on the juice which makes your skin more oily.

  2. #2
    orosco is offline Associate Member
    Join Date
    May 2005
    Posts
    216
    Someone has to have input on this...

  3. #3
    Join Date
    Jun 2004
    Location
    strong island, NY
    Posts
    579
    from what ive been told, its not a good idea to use Accutane and steroids together... mainly because both do hell on your liver and kidneys. if you got accutane through a doc you know you have to go fro regular blood tests to make sure your liver is functioning properly. personally i wouldnt risk it. finish out the accutane, then thin about juicing again.

  4. #4
    powerliftmike's Avatar
    powerliftmike is offline AR-Hall of Famer
    Join Date
    Aug 2005
    Location
    gates of hell
    Posts
    5,512
    yo bro, I have had bad ance myself (both on and off gear) and so i go to my dermatologist often. I got a bunch of ance meds. There are many ance meds you should NOT use if you on juice and/or in the irongame.

    My dermatologist doesnt recommend accutane for me, and probably only perscribes it very sparingly. Why? Accutane, like many acne meds, is based on vitamin A (a retinoid), you can die from vitamin A bro, it will really mess up your liver. Accutane is very hard on the liver and you cant have any extra vitamin A in the diet while on it. I have some retinoids, but they are topical and so are 'safe' in this regard.

    Other oral meds for acne are antibiotics that slow protein synthesis--bad news. For these reasons I just get my dermatologist to perscribe topical antibiotics and retinoids--no orals.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •